# SDR WRLA2009023

- Difficulty date: February 1, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SEAT TRACK CORROSION AT STA 824-859 X= 8.5.  REPAIR THE DAMAGE SEAT TRACK PER SRM 53-70-00 VOL I PAGE 2 REV 40.  REF EGAT N/R U05054.
